# SDR 2009FA0000822

- Difficulty date: June 17, 2009
- Submitted: October 9, 2009
- Operation: General aviation
- Aircraft: N1049W
- Make and model: Bbavia 7AC
- Aircraft serial: 7AC7004
- Engine: Cont A65*
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Screen
- Condition: Clogged
- Location: Fuel Strainer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL STRAINER SCREEN IN NOSE TANK, FOUND PLUGGED UP.  CAUSE UNKNOWN.  AGE OF PANT ESTM: 63 YRS.
